Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 34, NWS Louisville, KY

July 2, 2023Garrard County, Lincoln County, Kentucky

NWS Louisville, KY issued this tornado warning at Jul 2, 2023, 7:57 PM EDT for Garrard County, Lincoln County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2023, 7:57 PM EDT (23:57 UTC)
Expired
Jul 2, 2023, 8:30 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Garrard County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 108 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 1:33 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WFUS53 KLMK 022357
TORLMK
KYC079-137-030030-
/O.NEW.KLMK.TO.W.0034.230702T2357Z-230703T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
757 PM EDT Sun Jul 2 2023

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Central Lincoln County in central Kentucky...
  Southeastern Garrard County in central Kentucky...

* Until 830 PM EDT.
    
* At 756 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles northwest of Bee Lick, moving east at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Crab Orchard, South Fork, Halls Gap, Maywood, Kings Mountain,
  Jumbo, Ottenheim, Turkeytown, Broughtentown and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3747 8437 3748 8443 3748 8445 3733 8450
      3735 8455 3733 8459 3736 8474 3738 8476
      3747 8474 3752 8436 3750 8435
TIME...MOT...LOC 2356Z 270DEG 29KT 3739 8461 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 2, 7:18 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 2, 7:18 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
718 PM EDT Sun Jul 2 2023

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 546 PM EDT Sun Jul 2 2023

Multi-cell clusters are advancing into east central Kentucky, with a
line of storms coming in from the west that has formed in a corridor
of significant moisture convergence and precipitable water values
nearing two inches along the Ohio River ahead of an approaching
surface cold front and upper low over central Indiana. Low level
shear parameters are not particularly supportive of tornadoes on a
synoptic scale, but straight hodographs and DCAPE of 1000-1500 J/kg
have allowed damaging straightline winds to reach the surface, as
evidenced by many reports of trees down and radar showing gust
fronts quickly propagating through the warm, humid air. Thus far the
0-3km bulk shear vectors have not been particularly well oriented to
the line of storms to encourage tornadogenesis, and the storms have
quickly become outflow dominated, but that will still be something
to watch especially in locations where the gust front might
intersect with the line.

The band of storms from southern Indiana to the western tip of
Kentucky at the time of this writing should be the main show this
evening (along with scattered convection ahead of the line), with
the severe threat diminishing significantly by 9 or 10 pm EDT as the
sun sets. The Severe Thunderstorm Watch currently in effect for all
of southern Indiana and central Kentucky expires at 9pm EDT.

Issued at 200 PM EDT Sun Jul 2 2023

A severe thunderstorm watch has been issued over the entire CWA.
This warning is currently set to expire at 01Z.

Ample warming today has allowed the region to reach convective
temperatures in the mid-upper 80s this afternoon. These storms are
developing in an environment that has 2000-2500 J/kg CAPE and decent
shear. We do expect to see strong storms forming this afternoon
through this evening.

So far we have received reports over Hancock and Breckinridge
Counties of Quarter sized hail.

The main concerns with these storms is damaging winds, large hail,
lightning, and a non-zero tornado threat.

&&

.Short Term...(This afternoon through tonight)
Issued at 255 PM EDT Sun Jul 2 2023

...Scattered Strong to Severe Storms This Afternoon...

The first storms of the afternoon have developed (ahead of schedule)
along the Ohio River over the past 90 minutes or so, with initially
discrete cells quickly morphing into multicell clusters. So far,
large hail and gusty winds have been the predominant severe hazards,
which would be expected given a fairly unidirectional shear profile
and long straight hodographs. With that being said, some cells have
exhibited broad rotation, so the potential for a quick spin-up
tornado will have to be monitored. Latest SPC mesoanalysis data
shows a large swath of 2000-3000 J/kg MLCAPE along and west of the I-
65 corridor. Near-term progs have this highly unstable environment
translating eastward as we head further into the afternoon and
evening hours, likely sustaining severe potential into the early
overnight hours.

Farther west, convection has also initiated along the sfc frontal
boundary across southern IL and the MO bootheel. This area of storms
is expected to grow into a larger MCS-type system, and should
ultimately be the "final act" of severe weather later this evening.
It will be interesting to see how this area of storms interacts with
remnant outflow boundaries from preceding convection, as a region of
locally enhanced lift and helicity will be present wherever these
boundaries set up. A general clearing trend should occur from
northwest to southeast between 23Z and 03Z as the sfc front, aided
by convective outflows, begins to work through the area. Drier mid-
level air will enter in the wake of the sfc front, bringing most
lingering precipitation to an end by 12Z Monday. A typical post-
frontal low-level moisture pool will attempt to work across the area
by sunrise Monday, and Monday morning should start off mostly cloudy
for most, especially for areas across northern KY and southern IN.

For the day on Monday, influence from the upper trough will linger
across the KY Bluegrass and southern IN, with greater low-level
moisture continuing to promote mostly cloudy skies through the
morning hours. As a result of increased cloud cover, temperatures
should be a few degrees cooler in northern and eastern portions of
the CWA. While instability looks meager on short-term sounding
progs, a few convective showers/storms are possible along and north
of I-64 and east of I-65. Farther south and west, approaching sfc
high pressure and ridging aloft will lead to more breaks in the
cloud cover, which should allow temperatures to reach into the mid-
to-upper 80s. Highs on Monday should range from the low 80s in the
northeast to the upper 80s across the southwest.

.Long Term...(Monday through Saturday)
Issued at 217 PM EDT Sun Jul 2 2023

Weak upper level ridging will move toward the region Monday night
into Tuesday, promoting subsidence aloft and conditions unfavorable
for widespread precipitation. With broad surface high pressure
nearby, lifting mechanisms for showers/storms on Tuesday will be
confined to differential heating or terrain boundaries and diurnally
driven, so any convective activity should be isolated to widely
scattered. Better low level moisture will reside to our west, where
the higher chances for showers/storms will be.

By Wednesday, the upper level ridge will begin departing to the east
while a trough digs into the Plains and northern Midwest. Low level
moisture will be drawn northward ahead of this trough and conditions
will become more favorable for higher precipitation chances,
particularly by Thursday/Friday as a surface front associated with
the trough moves into the region. Depending on how quickly the front
pushes through, or if it stalls, higher precipitation chances could
linger into the weekend.

&&

.Aviation...(00Z TAF Issuance)
Issued at 717 PM EDT Sun Jul 2 2023

Storms will push out of the region this evening, with LEX standing
the best chance of seeing significant TSRA directly impacting an
airport. We'll have a break behind the storms, with low level
moisture along an incoming cold front then bringing sub-VFR ceilings
to the region late tonight, especially at SDF and LEX. The low
ceilings will gradually lift by late morning and go VFR by afternoon
tomorrow. Scattered showers will be possible in the Blue Grass (LEX)
in the afternoon ahead of a lifting upper trough.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...CSG
Long Term...DM
Aviation...13
Hazardous weather outlook, Jul 2, 1:36 PM EDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
136 PM EDT Sun Jul 2 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031745-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
136 PM EDT Sun Jul 2 2023 /1236 PM CDT Sun Jul 2 2023/

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Clusters of strong to severe storms are possible again today.
Damaging winds and large hail are the primary hazards, and locally
heavy rainfall could result in flash flooding. A tornado cannot be
ruled out either.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated to scattered thunderstorms are possible each day, mainly in
the afternoon, and could produce locally gusty winds and heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west to east around 35 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

DM/CSG

In the hours before

Special weather statement, Jul 2, 6:49 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
649 PM EDT Sun Jul 2 2023

KYZ034-038>040-045>048-054>056-022315-
Boyle KY-Shelby KY-Mercer KY-Woodford KY-Jessamine KY-Marion KY-
Spencer KY-Washington KY-Nelson KY-Garrard KY-Anderson KY-
649 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of central Spencer,
southeastern Shelby, northeastern Nelson, Mercer, Woodford,
northwestern Garrard, Anderson, northwestern Marion, northwestern
Jessamine, Washington and north central Boyle Counties through 715 PM
EDT...

At 649 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Shelbyville to 6 miles
northwest of Lebanon. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Lawrenceburg and Versailles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.

&&

LAT...LON 3800 8466 3800 8465 3770 8469 3768 8552
      3811 8532 3808 8464
TIME...MOT...LOC 2249Z 266DEG 38KT 3811 8520 3761 8536

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JDG
Special weather statement, Jul 2, 6:53 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
553 PM CDT Sun Jul 2 2023

KYZ064-072>077-081-082-022345-
Metcalfe KY-Monroe KY-Simpson KY-Cumberland KY-Allen KY-Barren KY-
Adair KY-Green KY-Clinton KY-
553 PM CDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of west central
Clinton, southern Green, Monroe, southeastern Simpson, Allen,
Cumberland, central Barren, southwestern Adair and Metcalfe Counties
through 645 PM CDT...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Tompkinsville, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Tompkinsville around 605 PM CDT.

Other locations in the path of this storm include Burkesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and central Kentucky.

&&

LAT...LON 3662 8584 3665 8651 3664 8657 3715 8563
      3675 8518 3662 8543
TIME...MOT...LOC 2253Z 247DEG 36KT 3668 8582

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KDW
Special weather statement, Jul 2, 7:02 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
702 PM EDT Sun Jul 2 2023

KYZ054>056-065>067-022345-
Boyle KY-Marion KY-Taylor KY-Lincoln KY-Garrard KY-Casey KY-
702 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northern Lincoln,
southwestern Garrard, southeastern Marion, northeastern Taylor, Boyle
and northwestern Casey Counties through 745 PM EDT...

At 701 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Liberty, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Stanford and Lancaster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.

&&

LAT...LON 3736 8527 3751 8531 3774 8460 3745 8450
TIME...MOT...LOC 2301Z 255DEG 24KT 3750 8490

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KDW
Special weather statement, Jul 2, 7:28 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
728 PM EDT Sun Jul 2 2023

KYZ040-041-047-048-055-056-030000-
Boyle KY-Mercer KY-Woodford KY-Fayette KY-Jessamine KY-Garrard KY-
728 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southeastern Mercer,
south central Woodford, northwestern Garrard, central Jessamine,
north central Boyle and south central Fayette Counties through 800 PM
EDT...

At 727 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrodsburg, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Nicholasville around 740 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.

&&

LAT...LON 3786 8440 3787 8442 3785 8443 3784 8446
      3785 8448 3784 8449 3783 8448 3780 8454
      3778 8461 3763 8495 3776 8495 3787 8489
      3788 8437
TIME...MOT...LOC 2327Z 266DEG 44KT 3778 8477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JDG
Special weather statement, Jul 2, 7:42 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
742 PM EDT Sun Jul 2 2023

KYZ041-042-048-049-057-030015-
Bourbon KY-Fayette KY-Jessamine KY-Clark KY-Madison KY-
742 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of Clark, southeastern
Jessamine, south central Bourbon, northern Madison and southeastern
Fayette Counties through 815 PM EDT...

At 742 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cadentown, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Winchester around 755 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.

&&

LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
      3783 8400 3783 8404 3785 8406 3782 8407
      3785 8408 3784 8410 3781 8412 3782 8410
      3780 8408 3779 8408 3777 8451 3780 8459
      3788 8434 3811 8437 3812 8407 3794 8397
TIME...MOT...LOC 2342Z 266DEG 44KT 3797 8437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JDG
Special weather statement, Jul 2, 7:50 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
750 PM EDT Sun Jul 2 2023

KYZ054-062>066-070>074-076-077-030045-
Hart KY-Warren KY-Logan KY-Edmonson KY-Barren KY-Casey KY-
Metcalfe KY-Marion KY-Simpson KY-Taylor KY-Allen KY-Adair KY-
Green KY-
750 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of Logan, southeastern
Marion, Simpson, southern Hart, Taylor, western Casey, Adair,
southeastern Edmonson, Green, central Allen, Warren, Barren and
Metcalfe Counties through 845 PM EDT/745 PM CDT/...

At 748 PM EDT/648 PM CDT/, Doppler radar was tracking scattered
intense showers and thunderstorms from Russellville to Glasgow to
Campellsville moving east northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southern Hart,
Warren, Logan, southeastern Edmonson, Barren, western Casey,
Metcalfe, southeastern Marion, Simpson, Taylor, central Allen, Adair
and Green Counties, including the following locations... Girkin,
Node, Haywood, Bliss, Romine, Settle, Acton, Bramlett, Hatcher and
Pascal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT/800 PM
CDT/ for south central and central Kentucky.

&&

LAT...LON 3688 8705 3701 8669 3700 8667 3702 8667
      3728 8590 3739 8555 3747 8499 3726 8497
      3706 8522 3665 8665 3665 8705
TIME...MOT...LOC 2348Z 266DEG 44KT 3738 8516

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:16 PM EDTSpecial Weather StatementLMKButler, Ohio44 min
Jul 1, 9:29 PM EDTSpecial Weather StatementLMKTrimble31 min
Jul 1, 9:37 PM EDTSpecial Weather StatementLMKBreckinridge, Grayson, Hancock38 min
Jul 1, 9:42 PM EDTSpecial Weather StatementLMKBullitt, Meade48 min
Jul 1, 9:58 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade32 min
Jul 1, 10:13 PM EDTSpecial Weather StatementLMKHardin32 min
Jul 1, 10:40 PM EDTSpecial Weather StatementLMKBullitt, Larue, Nelson, Spencer35 min
Jul 2, 12:18 AM EDTSpecial Weather StatementLMKOhio27 min
Jul 2, 1:29 AM EDTAreal Flood AdvisoryLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more3 hr
Jul 2, 4:52 AM EDTSpecial Weather StatementLMKNelson23 min
Jul 2, 5:00 AM EDTSpecial Weather StatementLMKOhio30 min
Jul 2, 5:23 AM EDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Mercer37 min
Jul 2, 6:05 AM EDTSpecial Weather StatementLMKClark, Madison25 min
Jul 2, 6:54 AM EDTAreal Flood AdvisoryLMKBreckinridge, Butler, Edmonson, Grayson, Green, Hardin and 3 more3 hr
Jul 2, 9:22 AM EDTRiver Flood AdvisoryLMKOhio35 hr
Jul 2, 1:09 PM EDTSpecial Weather StatementLMKHancock21 min
Jul 2, 1:16 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock44 min
Jul 2, 1:32 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio43 min
Jul 2, 1:53 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade52 min
Jul 2, 2:07 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade23 min
Jul 2, 2:10 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio32 min
Jul 2, 2:16 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade44 min
Jul 2, 2:49 PM EDTSevere Thunderstorm WarningLMKMeade26 min
Jul 2, 2:54 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade, Nelson32 min
Jul 2, 3:06 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer24 min
Jul 2, 3:23 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade52 min
Jul 2, 3:28 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Shelby, Spencer, Washington47 min
Jul 2, 3:46 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKMercer, Washington29 min
Jul 2, 4:03 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bourbon, Fayette, Franklin, Garrard, Jessamine and 5 more42 min
Jul 2, 4:14 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Mercer, Washington31 min
Jul 2, 4:24 PM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington21 min
Jul 2, 4:30 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKBourbon, Clark, Fayette, Jessamine, Madison45 min
Jul 2, 4:35 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer40 min
Jul 2, 4:42 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade33 min
Jul 2, 4:49 PM EDTSpecial Weather StatementLMKNelson, Washington41 min
Jul 2, 4:56 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKMeade49 min
Jul 2, 5:11 PM EDTSpecial Weather StatementLMKMeade34 min
Jul 2, 5:18 PM EDTSpecial Weather StatementLMKBreckinridge27 min
Jul 2, 5:27 PM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Jul 2, 5:28 PM EDTSpecial Weather StatementLMKBreckinridge17 min
Jul 2, 5:39 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Hardin, Meade36 min
Jul 2, 5:52 PM EDTSpecial Weather StatementLMKJefferson23 min
Jul 2, 6:07 PM EDTSevere Thunderstorm WarningLMKJefferson, Shelby, Spencer53 min
Jul 2, 6:10 PM EDTSpecial Weather StatementLMKAllen35 min
Jul 2, 6:18 PM EDTSpecial Weather StatementLMKOhio27 min
Jul 2, 6:19 PM EDTSpecial Weather StatementLMKBullitt, Nelson, Spencer26 min
Jul 2, 6:43 PM EDTSpecial Weather StatementLMKBreckinridge32 min
Jul 2, 6:49 PM EDTSpecial Weather StatementLMKAnderson, Mercer, Spencer, Washington, Woodford26 min
Jul 2, 6:53 PM EDTSpecial Weather StatementLMKAllen, Barren, Cumberland, Metcalfe, Monroe52 min
Jul 2, 7:02 PM EDTSpecial Weather StatementLMKBoyle, Lincoln43 min
Jul 2, 7:05 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Taylor40 min
Jul 2, 7:08 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more52 min
Jul 2, 7:28 PM EDTSpecial Weather StatementLMKJessamine, Mercer32 min
Jul 2, 7:35 PM EDTTornado WarningLMKCasey, Lincoln25 min
Jul 2, 7:42 PM EDTSpecial Weather StatementLMKClark33 min
Jul 2, 7:43 PM EDTTornado WarningLMKGarrard, Lincoln32 min
Jul 2, 7:50 PM EDTSpecial Weather StatementLMKAdair, Barren, Green, Logan, Metcalfe, Simpson and 2 more55 min
Jul 2, 7:54 PM EDTAreal Flood AdvisoryLMKCasey, Lincoln3 hr

Nearby

Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.